A Kakutani type coincidence theorem
Fundamenta Mathematicae, Tome 69 (1970) no. 3, pp. 219-226
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_69_3_219_226,
author = {Helga Schirmer},
title = {A {Kakutani} type coincidence theorem},
journal = {Fundamenta Mathematicae},
pages = {219--226},
year = {1970},
volume = {69},
number = {3},
doi = {10.4064/fm-69-3-219-226},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-69-3-219-226/}
}
Helga Schirmer. A Kakutani type coincidence theorem. Fundamenta Mathematicae, Tome 69 (1970) no. 3, pp. 219-226. doi: 10.4064/fm-69-3-219-226
Cité par Sources :